# SDR DALA2024030803177

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N345DN
- Make and model: Airbus A321-211
- Aircraft serial: 8191
- Aircraft time: 18,062 hours, 7,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3045, CRACK SHEAR PLATE STR 23 L LOC BTW FR69 TO FR70 AT AFT GALLEY AREA.   REPLACED SHEAR PLATE AND FASTENERS ON AREA LOCATED AT LEVEL OF STR 23L BETWEEN FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-72-11 A321 SRM 51-42-11 AND DWG D53474180 ISSUE Z, RELEASE DATE: 14-JUL-22. (LP 0234392)
